American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F14) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] Ian Melbourne. Steady-state bifurcation with Euclidean symmetry. Trans. Amer. Math. Soc. 351 (1999) 1575-1603. MR 1467473.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Björn Sandstede. Stability of multiple-pulse solutions. Trans. Amer. Math. Soc. 350 (1998) 429-472. MR 1360230.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Patrick Bonckaert. Partially hyperbolic fixed points with constraints. Trans. Amer. Math. Soc. 348 (1996) 997-1011. MR 1321568.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] John Ringland and Charles Tresser. A genealogy for finite kneading sequences of bimodal maps on the interval . Trans. Amer. Math. Soc. 347 (1995) 4599-4624. MR 1311914.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] L. M. Perko. Homoclinic loop and multiple limit cycle bifurcation surfaces . Trans. Amer. Math. Soc. 344 (1994) 101-130. MR 1227092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Dana Schlomiuk. Algebraic particular integrals, integrability and the problem of the center . Trans. Amer. Math. Soc. 338 (1993) 799-841. MR 1106193.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Christopher McCord and Konstantin Mischaikow. Connected simple systems, transition matrices, and heteroclinic bifurcations . Trans. Amer. Math. Soc. 333 (1992) 397-422. MR 1059711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Bo Deng. The transverse homoclinic dynamics and their bifurcations at nonhyperbolic fixed points . Trans. Amer. Math. Soc. 331 (1992) 15-53. MR 1024768.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Freddy Dumortier and Peter Fiddelaers. Quadratic models for generic local $3$-parameter bifurcations on the plane . Trans. Amer. Math. Soc. 326 (1991) 101-126. MR 1049864.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] L. M. Perko. Global families of limit cycles of planar analytic systems . Trans. Amer. Math. Soc. 322 (1990) 627-656. MR 998357.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Anna Cima and Jaume Llibre. Bounded polynomial vector fields . Trans. Amer. Math. Soc. 318 (1990) 557-579. MR 998352.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Carmen Chicone and Marc Jacobs. Bifurcation of critical periods for plane vector fields . Trans. Amer. Math. Soc. 312 (1989) 433-486. MR 930075.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Shui-Nee Chow and Bo Deng. Bifurcation of a unique stable periodic orbit from a homoclinic orbit in infinite-dimensional systems . Trans. Amer. Math. Soc. 312 (1989) 539-587. MR 988882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Robert D. Franzosa. The continuation theory for Morse decompositions and connection matrices . Trans. Amer. Math. Soc. 310 (1988) 781-803. MR 973177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Shui-Nee Chow and Hans-Otto Walther. Characteristic multipliers and stability of symmetric periodic solutions of $\dot x(t)=g(x(t-1))$ . Trans. Amer. Math. Soc. 307 (1988) 127-142. MR 936808.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] H. E. Nusse. Chaotic maps with rational zeta function . Trans. Amer. Math. Soc. 304 (1987) 705-719. MR 911091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Marek Kossowski. Special points on first order partial differential equations and the deformations of solutions . Trans. Amer. Math. Soc. 302 (1987) 171-184. MR 887504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] J.-F. Mattei and M. A. Teixeira. Vector fields in the vicinity of a circle of critical points . Trans. Amer. Math. Soc. 297 (1986) 369-381. MR 849485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Steve Pelikan. A dynamical meaning of fractal dimension . Trans. Amer. Math. Soc. 292 (1985) 695-703. MR 808747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Jan Sijbrand. Properties of center manifolds . Trans. Amer. Math. Soc. 289 (1985) 431-469. MR 783998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Hans Willi Siegberg. Chaotic difference equations: generic aspects . Trans. Amer. Math. Soc. 279 (1983) 205-213. MR 704610.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Robert L. Devaney. Genealogy of periodic points of maps of the interval . Trans. Amer. Math. Soc. 265 (1981) 137-146. MR 607112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Douglas S. Shafer. Topological equivalence of gradient vectorfields . Trans. Amer. Math. Soc. 258 (1980) 113-126. MR 554322.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Roger D. Nussbaum. A Hopf global bifurcation theorem for retarded functional differential equations . Trans. Amer. Math. Soc. 238 (1978) 139-164. MR 482913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 24 of 24 found      Go to page: 1